# SDR AALA202201033645

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,572 hours, 10,444 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER SERVICE UNIT DOOR AT ROW 26 ABC OPENED AND 4 MASK FELL DOWN DURING FLIGHT. EMERGENCY WAS DECLARED. ACCOMPLISHED INSPECTION OF PASSENGER UNIT DOOR AT SEAT 26ABC PER AMM 35-21-12. AFTER INSPECTION INSTALLED PASSENGER SERVICE UNIT AT SEAT 26ABC PER AMM 35-21-12 OK FOR SERVICE.
